# SDR HYIA2012100900001

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 31,592 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 51220411
- Condition: Cracked
- Location: Zone 100
- Part time: 31,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCDEDULED INSPECTION, MX FOUND AFT CARRY THROUGH SPAR FLOORBEAM FLANGE CRACKED.
